# SDR QXEA200501241

- Difficulty date: September 18, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 9,337 hours, 6,923 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Seal
- Condition: Leaking
- Location: Rt Bleed Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - RIGHT BLEED DUCT WARNING/CAUTION ILLUMINATED.  RETURNED TO PDX AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE FOUND A LEAK AT THE CROSSOVER PIPE AT THE RIGHT CONNECTION.  REPLACED THE SEALS AND THE CLAMPS AT THE CROSSOVER PIPE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
